# SDR TSAA1154007

- Difficulty date: June 21, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 62,130 hours, 60,549 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT PYLON FAIRING ASSY-WING TO NACELLE STRUCTURE DAMAGED.  REPLACED NR1 ENGINE TO WING AFT FAIRING IAW AMM 54-51-32.  NO MAJOR REPAIR REQUIRED.  THE ACFT WAS RETURNED TO SERVICE.
